# SDR SWAA2022041883731

- Difficulty date: March 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R-2 DOOR INNER LOWER PANEL ATTACHED BRACKET IS CRACKED MKD DOT 002 / [01] REMOVED BRACKET AT R2 DOOR INNER LOWER PANEL ATTACHED BRACKET.PER B 737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILL BRACKET AT R2 INNER LOWER PANEL.PER B 737-700 SRM 51-10-02-0G-0.;[03] VERIFIED DRILLING. OK TO INSTALL.;[04] INSTALLED BRACKET AT R2 INNER LOWER PANEL PER B 737-700 SRM 51-40-02-0G-0.;[05] VERIFIED INSTALLATION;[06] VERIFIED STEPS.
